# SDR 2007FA0000629

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N60WH
- Make and model: Cessna 340A
- Aircraft serial: 340A0083
- Aircraft time: 49,985 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Loose
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A ANNUAL INSPECTION INVESTIGATION OF NOISE FROM THE LANDING GEARBOX, IT WAS DISCOVERED THAT THE (4) AN3-6A BOLTS THAT ATTACH THE PN 5011013-3 (BRACKET ACTUATOR MOUNTING) AND GEARBOX TO THE FRONT SPAR WAS LOOSE.  AN ATTEMPT AT TIGHTEN THEM REVEALED THAT THE NUT PLATES BUILT INSIDE THE SPAR WERE STRIPPED.  ALLOWED THE GEARBOX TO MOVE BACK FROM THE SPAR BY .1250 INCH AND REAR BULKHEAD FLEXING THE .1250 INCH.
